# SDR SIMA200133205

- Difficulty date: November 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 3 FINDING ON A CORROSION REPAIR ITEM.  GALLEY AFT GUSSET CORRODED.  REMOVED AND REPLACED GUSSET IAW EMB SRM 51-40-01.  (M)
